American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(30G20) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 2 of 2 found      Go to page: 1

[1] A. Meziani. Nonrigidity of a class of two dimensional surfaces with positive curvature and planar points. Proc. Amer. Math. Soc. 141 (2013) 2137-2143.
Abstract, references, and article information   
View Article: PDF

[2] J. L. Schiff and W. J. Walker. A sampling theorem for a class of pseudoanalytic functions . Proc. Amer. Math. Soc. 111 (1991) 695-699. MR 1045599.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 2 of 2 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia